# SDR AWXA200500857

- Difficulty date: July 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED SHEAR TIE CRACKED 1.1 INCHES IN LENGTH AT STA 196.5, WL 207, BL 28R.  MAINTENANCE REMOVED CRACKED SHEAR TIE FROM STA 196.5, WL 207, BL 28R IAW BOEING 737-300 SRM 51-40-02-0.  FABRICATED NEW SHEAR TIE IAW BOEING 737-300 SRM 51-30-01-0 AND BAC DWG 65-45833. INSTALLED FABRICATED REPAIR PARTS AT STA 196.5, WL 207, BL 28R IAW BOEING 737-300 SRM 51-40-02-0 FIGS 8 AND 12.
